# SDR AALA006114

- Difficulty date: March 21, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N881RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49941
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D198391
- Condition: Unserviceable
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVAC SLIDE GIRT BAR HOLDER ON SLIDE COVER IS BROKEN.  REMOVED AND REPLACED BROKEN GIRT BAR HOLDER ON L2 DOOR EVAC SLIDE COVER IAW DC9-SRM 51-30-1.  (M)
